# SDR YENA20090204011

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 6,540 hours, 4,068 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 1417 - MCO-AUS - FLAPS FAIL.  INTERROGATED CMC.  RETRIEVED FAULT CODE 27512009ACE.  PERFORMED FIM TASK 27-51-00-810-804-A.  CLEARED INHIBITS.  FLAP TEST OK.  FLAP LO RATE MESSAGE ON EICAS ON MEL.
